# SDR ASAA2022102840658

- Difficulty date: October 28, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 1,521 hours, 466 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 0154NE2
- Condition: Faulted
- Location: Nr 1 T12
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 ENGINE HAS SHORT TIME ENG 1 EEC C1 FAULT 73-43871, ENGINE FAN INLET (T12) TEMPERATURE SENSOR AND ADIRU AIR TEMPERATURE SIGNALS DO NOT AGREE. GROUNDED - YES. REMOVED AND REPLACED #1 ENG T12 SENSOR REF B737-9 AMM 73-21-06-000/400-801-G00.
